# SDR 2003FA0000918

- Difficulty date: August 19, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N265F
- Make and model: Skrsky S61N
- Aircraft serial: 61492
- Engine: Ge CT58*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: MS8005J060E000
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ENROUTE FOR REDEPLOYMENT OF FIREFIGHTING CREWS.  AIRCRAFT DEVELOPED A LARGE OIL LEAK AND MADE A PRECAUTIONARY LANDING.  AIRCRAFT SUSTAINED NO DAMAGE AND OCCUPANTS WERE NOT INJURED.  INVESTIGATION FOUND A MAIN TRANSMISSION OIL LINE HAD RUPTURED AT THE POINT WHERE THE STEEL BRAIDED LINE IS SWAGED TO THE COUPLING.
